# SDR FDEA2020031210536

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 146N509118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE AT STA 1681 APPROX RBL 40 FLOOR BOARD   NUTPLATE STRIP IS CORRODED ACCOMPLISHED FEDEX EA # F-5321-T0352606 FUSELAGE- CARGO COMP FLOORS - STA 1681,   RBL 40, DOUBLE DRILLED HOLE, FREEZE PLUG REPAIR. ACCOMPLISHED DOUBLER REPAIR   IAW B757-200 SRM 53-60-51-2R REPAIR 2
